# SDR MALA030445

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1318
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 NOTED ALL EMERGENCY LIGHTS AFT OF WINGS WOULD NOT STAY ON.  MAINTENANCE REPLACED POWER SUPPLY 24W.  OPS CHECK GOOD.  P/N 3301-51, S/N OFF 1318, S/N ON 2087.
